


default search action
"Convergency of the fuzzy vectors in the pseudo-fuzzy vector space over Fp1(1)."
Kweimei Wu (2004)
- Kweimei Wu:
Convergency of the fuzzy vectors in the pseudo-fuzzy vector space over Fp1(1). Int. J. Math. Math. Sci. 2004(26): 1363-1377 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.